# SDR SWIA200921869

- Difficulty date: June 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 22,651 hours, 18,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: False Indication
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS APPEARED TO MOVE UNCOMMANDED.  (FLT 6724)  REPLACED FECU.
